# SDR CALA2019091401534

- Difficulty date: September 11, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 58,088 hours, 16,895 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

1/2 L ENG OVHT EICAS AND MSG AND LIGHT CAME ON. ALL ENG PARAMETERS WERE NORMAL. PER CONVERSATION WITH THE CAPTAIN, THE OVERHEAT EICAS AND PEDESTAL LIGHT WAS ON ENGINE #2. PERFORMED VISUAL INSPECTION OF #2 ENGINE. NO OBVIOUS DEFECTS OF RUPTURED DUCTS, LINES, OR WIRING. PERFORMED PRESSURE TEST ON SENSE LINE FROM HP CONTROLLER TO HP VALVE, NO LEAKS NOTED ON LINE. ALSO PERFORMED PRESSURE TEST ON SENSE LINE FROM HP COMPRESSOR CASE TO FAN AIR VALVE, NO LEAKS NOTED ON LINE. REF AMM 36-00-23. OPENED #2 ENG COWLS, FAN AND REV, LOTO OF LE SLATS, REF AMM 27-81-00-042-001 AND REV DEACTIVATED. ALSO INSTALLED ALLUM FOIL WRAP AROUND DUCTS AND PNUE LINES ON #2 ENG. REACTIVATED LE SLATS PER AMM 78-31-00. RAN #2 ENG AT IDLE FOR 5 MINUTES, ALL PARAMETERS NORMAL. NO OVERHEAT LIGHTS OR MESSAGES NOTED. REMOVED ALUMINUM FOIL FROM WRAPPED LINES ON #2 ENGINE. CLOSED COWLS. DURING DETAILED INSPECTION, FOUND SMALL HOLE WITH CRACK PROTRUDING ON HIGH PRESSURE DUCT, DUCT IS ATTACHED TO HIGH PRESSURE SHUTOFF VALVE. HOLE IS ON AFT SIDE OF DUCT & APPROX 6 INCH UP FROM ENGINE CASE. OPENED FAN AND REVERSER COWLS AND LOTO LEADING EDGE AND T/R IAW AMM 27-81-00-042-001. REPLACED #2 ENG HIGH PRESSURE DUCT(HP6) AND DIFFUSER ASSY REF: 36-11-01. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1231939  SN OFF 0089 DUCT, ENG INTER  OFF 19-3611-9-9004 0089 ON 19-3611-9-9004 1010. PERFORMED HIGH PWR RUN IAW AMM 71-00-00-715-223-R03 & REF FIM 26-12-00-300-802C1. #2 ENG OVHT LIGHT CAME ON AT 5 AND 1/2 MINS IN TO HIG.
